Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 226, NWS Atlanta, GA

April 28, 2011Dooly County, Pulaski County, Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 28, 2011, 10:12 AM EDT for Dooly County, Pulaski County, Wilcox County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2011, 10:12 AM EDT (14:12 UTC)
Expired
Apr 28, 2011, 10:45 AM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Dooly County, GA, Pulaski County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 60 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 4:30 AM EDTTornado WatchSPC10 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -167 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1351 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-167 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

751 
WUUS52 KFFC 281412
SVRFFC
GAC093-235-315-281445-
/O.NEW.KFFC.SV.W.0226.110428T1412Z-110428T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1012 AM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DOOLY COUNTY IN CENTRAL GEORGIA
  PULASKI COUNTY IN CENTRAL GEORGIA
  NORTHWESTERN WILCOX COUNTY IN CENTRAL GEORGIA

* UNTIL 1045 AM EDT

* AT 1009 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR VIENNA...
  MOVING NORTHEAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PINEHURST...PINEVIEW AND HAWKINSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EDT THURSDAY FOR
SOUTHEASTERN GEORGIA.

&&

LAT...LON 3203 8361 3203 8384 3210 8390 3229 8370
      3229 8362 3240 8352 3240 8350 3219 8332
      3216 8331 3215 8333 3213 8331 3210 8333
      3207 8329 3200 8361
TIME...MOT...LOC 1412Z 236DEG 49KT 3209 8373

$$
1 follow-up statement
346 
WWUS52 KFFC 281432
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1032 AM EDT THU APR 28 2011

GAC093-315-281442-
/O.CAN.KFFC.SV.W.0226.000000T0000Z-110428T1445Z/
WILCOX GA-DOOLY GA-
1032 AM EDT THU APR 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DOOLY AND
NORTHWESTERN WILCOX COUNTIES IS CANCELLED...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EDT THURSDAY FOR
SOUTHEASTERN GEORGIA.

LAT...LON 3213 8336 3214 8340 3212 8344 3212 8361
      3229 8361 3240 8352 3240 8350 3219 8332
      3216 8331 3215 8333 3211 8334 3210 8335
TIME...MOT...LOC 1432Z 235DEG 54KT 3225 8342

$$

GAC235-281445-
/O.CON.KFFC.SV.W.0226.000000T0000Z-110428T1445Z/
PULASKI GA-
1032 AM EDT THU APR 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT
FOR PULASKI COUNTY...

AT 1027 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
WALLACE...MOVING NORTHEAST AT 60 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OCMULGEE PUBLIC FISHING AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EDT THURSDAY FOR
SOUTHEASTERN GEORGIA.

&&

LAT...LON 3213 8336 3214 8340 3212 8344 3212 8361
      3229 8361 3240 8352 3240 8350 3219 8332
      3216 8331 3215 8333 3211 8334 3210 8335
TIME...MOT...LOC 1432Z 235DEG 54KT 3225 8342

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 7:35 AM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Apr 28, 7:35 AM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 AM EDT THU APR 28 2011

.SHORT TERM /TODAY THROUGH SATURDAY/...

WITH THE SEVERE WEATHER THIS MORNING...THE FORECAST WAS
ADMITTEDLY NOT A HIGH PRIORITY AND HAVE LEANED HEAVILY TOWARD
GUIDANCE WITH THIS PACKAGE. LUCKILY AFTER THE FRONT PUSHES THROUGH
TODAY...WE SHOULD HAVE SEVERAL DAYS TO RECOVER.

TEMPERATURES TODAY ARE A BIT OF A BEAR AND WILL DEPEND ON TIMING
OF THE FRONT...HAVE GENERALLY GONE WITH A MAV/MET BLEND. OVERALL
SHOULD BE NOTICEABLY COOLER TODAY THAN THE PAST COUPLE OF DAYS AS
UPPER TROUGH AXIS MOVES THROUGH. WEAK RIDGING WILL BEGIN TO BUILD
IN ON FRIDAY AND TEMPERATURES WILL AGAIN REBOUND. BY SATURDAY
SHOULD SEE TEMPS IN THE 80S AGAIN PRETTY MUCH EVERYWHERE.

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...

RIDGING CONTINUES ACROSS THE AREA SUNDAY BUT TRANSITIONS TO WEAK
SOUTHWEST FLOW ALOFT MONDAY INTO TUESDAY. ELONGATED FRONT PROGGED
TO STRETCH FROM THE MID-ATLANTIC TO THE SOUTHERN PLAINS...WITH
MOISTURE RIDING UP THE FLOW. ECMWF AND GFS VERY DIFFERENT AS ECMWF
IS PROGRESSIVE WITH THE FLOW...BRINGING THE FRONT THROUGH THE AREA
TUESDAY WHEREAS THE GFS HAS A MORE PROLONGED WET EVENT. EITHER WAY
SYSTEM HAS MOVED OUT BY WEDNESDAY EVENING...IT IS JUST A MATTER OF
THE DETAILS FROM LATE MONDAY TO EARLY WEDNESDAY. HAVE BROAD-
BRUSHED POPS WITH SHOWERS AND THUNDERSTORMS ACROSS THE AREA.

TDP

&&

.AVIATION...
12Z UPDATE...
COLD FRONT HAS PUSHED INTO ALL TAF SITES AND WINDS HAVE GONE TO THE
NORTHWEST. SPEEDS SHOULD INCREASE THIS MORNING TO 10 TO 15KT AND
GUSTY...THEN DIMINISH BY 23Z. MOSTLY VFR CEILINGS 4THSD FT OR
HIGHER...BUT SOME AREAS OF MVFR MAY REMAIN UNTIL AROUND 15Z.
CLEARING THIS AFTERNOON.

//ATL CONFIDENCE...
12Z UPDATE...
MEDIUM TO HIGH ON ALL ELEMENTS

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          75  47  79  48 /  20  10   5   5
ATLANTA         72  50  76  54 /  10   5   5   5
BLAIRSVILLE     70  44  73  41 /  10  10   5   5
CARTERSVILLE    70  43  77  44 /  10   5   5   5
COLUMBUS        75  50  80  54 /  20   5   5   5
GAINESVILLE     73  50  77  51 /  10  10   5   5
MACON           79  46  81  46 /  20  10   5   5
ROME            72  45  78  46 /  10   5   5   5
PEACHTREE CITY  71  42  78  44 /  10   5   5   5
VIDALIA         82  55  79  55 /  30  10   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL NOON EDT TODAY FOR THE FOLLOWING ZONES:
BLECKLEY...DODGE...EMANUEL...JEFFERSON...JOHNSON...LAURENS...MONTGOMERY
PULASKI...TELFAIR...TOOMBS...TREUTLEN...WASHINGTON...WHEELER...
WILCOX...WILKINSON.

&&
Hazardous weather outlook, Apr 28, 5:46 AM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
546 AM EDT THU APR 28 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-290945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
546 AM EDT THU APR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
A FEW SEVERE THUNDERSTORMS AND TORNADOES POSSIBLE FOR PARTS OF
EAST CENTRAL GEORGIA THIS MORNING.

.SYNOPSIS...
A STRONG COLD FRONT WAS MOVING THROUGH CENTRAL GEORGIA THIS
MORNING...AND SHOULD CONTINUE INTO THE CAROLINAS TODAY. HIGH
PRESSURE WILL BUILD INTO GEORGIA TODAY BEHIND THE FRONT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE POSSIBLE TORNADOES...LARGE HAIL...AND
DAMAGING WINDS OVER EAST CENTRAL GEORGIA THIS MORNING.

.DISCUSSION...
A DEEP UPPER TROUGH WAS PROGRESSING EASTWARD INTO THE OHIO VALLEY
THIS MORNING. AT THE SURFACE A STRONG COLD FRONT WAS PUSHING
THROUGH GEORGIA. STRONG UPPER WINDS ASSOCIATED WITH THE TROUGH...AND
MODERATE INSTABILITY COULD SUPPORT A FEW SEVERE THUNDERSTORMS AND
TORNADOES THIS MORNING AHEAD OF THE FRONT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTH AND CENTRAL
GEORGIA SUNDAY NIGHT THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS HAVE BEEN ACTIVATED THIS MORNING FOR EAST CENTRAL
GEORGIA.

In the hours before

Local storm report, Apr 28, 5:47 AM EDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 AM     TSTM WND DMG     NORWOOD                 33.46N 82.71W
04/28/2011                   WARREN             GA   COUNTY OFFICIAL

            WARREN COUNTY 911 RELAYED A REPORT OF NUMEROUS TREES DOWN
            IN THE AREA. DEPUTIES ARE TRYING TO MAKE IT TO THE AREA.
            DAMAGE COULD BE CAUSED BY A POSSIBLE TORNADO. ONE HOUSE
            ALSO HAD A ROOF TORN OFF.

&&

AGIBBS
Special weather statement, Apr 28, 6:22 AM EDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
622 AM EDT THU APR 28 2011

GAZ074-076-281115-
622 AM EDT THU APR 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING...WIND GUSTS
TO 45 MPH...AND PENNY TO NICKEL-SIZED HAIL IN WASHINGTON AND
JEFFERSON COUNTIES UNTIL 715 AM EDT...

AT 619 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 8 MILES EAST OF STELLAVILLE TO
HARRISON...MOVING EAST AT 50 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE EXCESSIVE CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 28, 6:58 AM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
658 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 AM     TORNADO          2 W SUNNY SIDE          33.34N 84.33W
04/28/2011                   SPALDING           GA   AMATEUR RADIO

            *** 2 FATAL *** AMATEUR RADIO RELAYED A REPORT OF A
            MOBILE HOME PARK DESTROYED BY A TORNADO 2 MILES WEST OF
            SPALDING.

&&

AGIBBS
Special weather statement, Apr 28, 8:48 AM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 AM EDT THU APR 28 2011

GAZ104>106-281315-
848 AM EDT THU APR 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 915 AM EDT...

AT 845 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LESLIE...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER...
CRISP AND DOOLY COUNTIES THROUGH 915 AM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE LAMAR...HUNTINGTON...LESLIE...DESOTO...
COBB...GEORGIA VETERANS MEMORIAL STATE PARK...DRAYTON...CORDELE...
VIENNA...RICHWOOD...TREMONT AND TIPPETTVILLE.
Special weather statement, Apr 28, 9:20 AM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
920 AM EDT THU APR 28 2011

GAZ104-105-281345-
920 AM EDT THU APR 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN SUMTER AND DOOLY COUNTIES UNTIL 945 AM EDT...

AT 917 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER METHVINS...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER
AND DOOLY COUNTIES THROUGH 945 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE DRAYTON...LAMAR...METHVINS...NEW ERA...FLINT
RIVER WMA...DOOLING...BYROMVILLE...LILLY...VIENNA...PINEHURST AND
UNADILLA.
Special weather statement, Apr 28, 9:40 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
940 AM EDT THU APR 28 2011

GAZ106-108-281415-
940 AM EDT THU APR 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WILCOX AND CRISP COUNTIES UNTIL 1015 AM EDT...

AT 936 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORT EARLY...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX
AND CRISP COUNTIES THROUGH 1015 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE FORT EARLY...RAINES...ARABI...CORDELE...
WENONA...EAST CRISP...HATLEY...DOUBLE RUN...TREMONT...SEVILLE...
PLEASANT VIEW...PITTS...POPE CITY...ROCHELLE AND ABBEVILLE.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:13 PM EDTTornado WarningFFCChattooga, Floyd, Polk62 min
Apr 27, 9:02 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Murray43 min
Apr 27, 9:07 PM EDTTornado WarningFFCBartow, Cherokee, Dawson, Paulding, Pickens38 min
Apr 27, 9:18 PM EDTTornado WarningFFCDade22 min
Apr 27, 9:26 PM EDTTornado WarningFFCFloyd, Haralson, Polk49 min
Apr 27, 9:31 PM EDTTornado WarningFFCBartow, Cherokee, Dawson, Gilmer, Gordon, Lumpkin and 1 more59 min
Apr 27, 9:41 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk49 min
Apr 27, 9:59 PM EDTTornado WarningFFCFannin, Lumpkin, Towns, Union, White61 min
Apr 27, 10:04 PM EDTTornado WarningFFCBartow, Cherokee, Floyd, Polk41 min
Apr 27, 10:08 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker52 min
Apr 27, 10:09 PM EDTTornado WarningFFCHeard, Troup66 min
Apr 27, 10:28 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding21 min
Apr 27, 10:37 PM EDTTornado WarningFFCBartow, Cherokee, Dawson, Gilmer, Gordon, Pickens53 min
Apr 27, 10:43 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield47 min
Apr 27, 11:00 PM EDTSevere Thunderstorm WarningFFCCoweta, Harris, Heard, Meriwether, Troup45 min
Apr 27, 11:01 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon44 min
Apr 27, 11:05 PM EDTTornado WarningFFCHarris, Meriwether, Troup40 min
Apr 27, 11:08 PM EDTTornado WarningFFCCoweta, Fayette, Fulton, Heard34 min
Apr 27, 11:15 PM EDTTornado WarningFFCFannin, Lumpkin, Towns, Union60 min
Apr 27, 11:29 PM EDTTornado WarningFFCHarris, Meriwether, Talbot, Troup46 min
Apr 27, 11:35 PM EDTTornado WarningFFCCherokee, Dawson, Gilmer, Pickens40 min
Apr 27, 11:44 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Meriwether, Pike, Spalding46 min
Apr 27, 11:52 PM EDTTornado WarningFFCHall, Lumpkin, White53 min
Apr 28, 12:02 AM EDTTornado WarningFFCCoweta, Fayette, Henry, Meriwether, Pike, Spalding43 min
Apr 28, 12:06 AM EDTTornado WarningFFCHarris, Meriwether, Pike, Talbot, Upson39 min
Apr 28, 12:38 AM EDTTornado WarningFFCHenry, Newton, Rockdale52 min
Apr 28, 12:41 AM EDTTornado WarningFFCButts, Lamar, Monroe, Pike, Upson49 min
Apr 28, 1:06 AM EDTTornado WarningFFCClarke, Greene, Morgan, Newton, Oconee, Walton39 min
Apr 28, 1:08 AM EDTTornado WarningFFCButts, Jasper, Monroe, Putnam52 min
Apr 28, 1:38 AM EDTTornado WarningFFCGreene, Morgan, Putnam, Taliaferro, Warren52 min
Apr 28, 1:48 AM EDTSevere Thunderstorm WarningFFCOglethorpe, Taliaferro, Wilkes57 min
Apr 28, 2:03 AM EDTSevere Thunderstorm WarningFFCJasper, Jones, Lamar, Monroe, Putnam, Upson57 min
Apr 28, 2:28 AM EDTTornado WarningFFCJasper, Jones, Lamar, Monroe47 min
Apr 28, 2:47 AM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Jones, Putnam, Taliaferro, Warren43 min
Apr 28, 3:04 AM EDTTornado WarningFFCHancock, Warren41 min
Apr 28, 3:33 AM EDTSevere Thunderstorm WarningFFCHancock, Putnam57 min
Apr 28, 3:37 AM EDTTornado WarningFFCWarren38 min
Apr 28, 4:18 AM EDTTornado WarningFFCJones42 min
Apr 28, 4:24 AM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Warren51 min
Apr 28, 4:36 AM EDTFlash Flood WarningFFCBaldwin, Hancock, Putnam, Taliaferro, Warren, Wilkes4 hr
Apr 28, 4:59 AM EDTSevere Thunderstorm WarningFFCWarren, Washington, Wilkinson46 min
Apr 28, 5:41 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.